# SDR MALA010497

- Difficulty date: May 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 9453
- Part serial: 8652
- Condition: Defective
- Location: Pitot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3460, OUT OF GFK, SMOKE IN FLIGHT DECK.  AIR RETURN TO GFK.  RIGHT PITOT HEATER FAIL LIGHT CAME ON AFTER TAKEOFF.  SMOKE ON F/O SIDE CAME OUT OF FLOOR VENT FOR 30 SECONDS THEN DISSIPATED.  MAINTENANCE REPLACED RT MAIN PITOT TUBE P/N 9453, S/N OFF 8652.  PITOT TUBE LEAK CHECK AND HEAT CHECKS GOOD IAW ARJ85MM CHAP 34.
